On the Permanence of the Hahn-Banach Property in Bornology
Publications du Département de mathématiques (Lyon), Tome 10 (1973) no. 3, pp. 99-104.
@article{PDML_1973__10_3_99_0,
     author = {Moscatelli, Vincenzo B.},
     title = {On the {Permanence} of the {Hahn-Banach} {Property} in {Bornology}},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {99--104},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     volume = {10},
     number = {3},
     year = {1973},
     zbl = {0295.46007},
     mrnumber = {365070},
     language = {en},
     url = {http://archive.numdam.org/item/PDML_1973__10_3_99_0/}
}
TY  - JOUR
AU  - Moscatelli, Vincenzo B.
TI  - On the Permanence of the Hahn-Banach Property in Bornology
JO  - Publications du Département de mathématiques (Lyon)
PY  - 1973
DA  - 1973///
SP  - 99
EP  - 104
VL  - 10
IS  - 3
PB  - Université Claude Bernard - Lyon 1
UR  - http://archive.numdam.org/item/PDML_1973__10_3_99_0/
UR  - https://zbmath.org/?q=an%3A0295.46007
UR  - https://www.ams.org/mathscinet-getitem?mr=365070
LA  - en
ID  - PDML_1973__10_3_99_0
ER  - 
Moscatelli, Vincenzo B. On the Permanence of the Hahn-Banach Property in Bornology. Publications du Département de mathématiques (Lyon), Tome 10 (1973) no. 3, pp. 99-104. http://archive.numdam.org/item/PDML_1973__10_3_99_0/

[1] Van Dulst, D. "A note on B- and B r -completeness", Math. Ann. 197, (1972), 197-202. | EuDML 162281 | MR 313755 | Zbl 0226.46007

[2] Grothendieck, A. "Sur les espaces (F) et (DF)", Summa Brasil. Math. 3, (1954), 57-123. | MR 75542 | Zbl 0058.09803

[3] Hogbe-Nlend, H. "Complétion, tenseurs et nucléarité en bornologie", J. Math. Pures et appl. 49, (1970), 193-288. | MR 279557 | Zbl 0199.18001

[4] Hogbe-Nlend, H.. "Sur le problème de Hahn-Banach en bornologie", C.R. Acad. Sc. Paris 270, (1970), 1320-1322. | MR 259548 | Zbl 0193.40701

[5] Hogbe-Nlend, H.. "Théorie des homologies et applications", Springer Lecture Notes 213, 1971. | MR 625157 | Zbl 0225.46005

[6] Moscatelli, V. B. "Note on the Hahn-Banach problem in homology", J. London Math. Soc. (to appear). | MR 322466 | Zbl 0257.46009

[7] Moscatelli, V. B. "Polar duality and separation properties in bornological spaces", Boll. Un. Mat. Ital. (to appear). | MR 423033 | Zbl 0266.46003